RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 4, Pages 859–870 (Mi zvmmf5915)  

This article is cited in 2 scientific papers (total in 2 papers)

The convergence of a certain iteration process

A. I. Perov, V. V. Yurgelas

Voronezh

Full text: PDF file (1094 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:4, 45–56

Bibliographic databases:

UDC: 518:517.948
MSC: Primary 65J05; Secondary 47J05
Received: 12.01.1976

Citation: A. I. Perov, V. V. Yurgelas, “The convergence of a certain iteration process”, Zh. Vychisl. Mat. Mat. Fiz., 17:4 (1977), 859–870; U.S.S.R. Comput. Math. Math. Phys., 17:4 (1977), 45–56

Citation in format AMSBIB
\Bibitem{PerYur77}
\by A.~I.~Perov, V.~V.~Yurgelas
\paper The convergence of a certain iteration process
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 4
\pages 859--870
\mathnet{http://mi.mathnet.ru/zvmmf5915}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0488724}
\zmath{https://zbmath.org/?q=an:0358.65057}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 4
\pages 45--56
\crossref{https://doi.org/10.1016/0041-5553(77)90102-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5915
  • http://mi.mathnet.ru/eng/zvmmf/v17/i4/p859

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yakimov I.S., Dubinin P.S., Piksina O.E., “Method of Regularized Multipeak Reference Intensity Ratio for Quantitative X-ray Phase Analysis of Polycrystalline Materials”, Inorganic Materials, 47:15 (2011), 1681–1686  crossref  isi  elib
    2. Yakimov I.S., Dubinin P.S., Zaloga A.N., Piksina O.E., Yakimov Ya.I., “Regularization of Methods of a Standardless X-Ray Phase Analysis”, Journal of Structural Chemistry, 52:2 (2011), 319–325  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:154
    Full text:80
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020